MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM VITAMIN B12 (VB12)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM VITAMIN B12 (VB12)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that erroneously elevated vitamin b12 (vb12) results were obtained on three patient samples when using reagent lot 300 on an atellica im 1300 analyzer.The initial results were reported to the physician(s), who questioned the results.The samples were not repeated because the samples were discarded by the time the physician called the lab.The customer confirmed that the patients were not redrawn.The correct results are unknown for these samples.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated vb12 results.
 
Additional Manufacturer Narrative
A united states (us) customer reported that erroneously elevated vitamin b12 (vb12) results were obtained on three patient samples on an atellica im 1300 analyzer.Quality control (qc) and calibration were acceptable when the erroneous results were obtained.Siemens reviewed the instrument data and the information provided by the customer and ruled out reagent issues based on the review of qc which showed recovery within acceptable ranges and no issues were reported with other patient samples.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse performed a total service visit (tsv), and no issues were found that affected the assay or instrument's performance.Based on the available information, the cause of the discordant results was unable to be determined as repeat testing was not performed to verify assay performance.The issue was resolved by routine troubleshooting; a product problem was not identified.The customer is operational, and no further actions are required.

Brand Name
ATELLICA IM VITAMIN B12 (VB12)
Common Device Name
ATELLICA IM VITAMIN B12 (VB12)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22839205
Report Number1219913-2025-00158
Device Sequence Number21187967
Product Code CDD
UDI-Device Identifier00630414600277
UDI-Public(01)00630414600277(10)20352300(17)260227
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K993571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2026
Device Model NumberN/A
Device Catalogue Number10995714
Device Lot Number20352300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown